I have been taking 1 mg klonopin for 6 years and just tapered off in 2 months with Dr's help. I have had withdrawal symptoms the whole time including debilitating dizziness, brain fog, derealizatiion. I have been off the med for 8 days and no relief. In fact, I'm worse since anxiety kicked in high gear and sleep disturbances (brain feels like it's on fire, won't allow me to relax). How long can I expect these w/d symptoms to go on? Am I getting close to relief and hardest part over?
- Klonopin Information for Consumers
- Klonopin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Klonopin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Aug 2016 • 2 answers
Nature-Throid - I have been on 1/2 gram NatureThroid for a little over a month now. My brain fog has
Posted 28 Aug 2016 • 2 answers
Posted 22 Oct 2016 • 0 answers
Posted 30 Oct 2017 • 1 answer
Posted 20 May 2018 • 0 answers